First off, thank you everyone for your support!! I so look forward to your comments!
I started the stims this weekend and I feel the bloat setting in...I'm not peeing like I usually do AND even though I haven't been eating that much, I still feel very full (that's the most sure sign). I've been feeling like this since I started the estrace a couple weeks back but sure enough, it's getting worse. I don't even want to think about stepping on the scale because I'll freak out and if I freak out, I won't eat or I'll go on a mad exercise binge and I cannot do either of those things. So, I'm just going to take deep breaths and not think about how I feel.
I had one hell of a time with the Go.nal-F pen...The last two cycles I've used Foll.istim and since I'm a pro at that I thought the Go.nal-F pen would be a breeze. Not so much. I wasn't quite sure about the whole pulling-the-dosage-tab-thing. I think I may have not given myself the full 300 IU dosage the first time because I was afraid to pull the tab too hard. Second time around, though, I was prepared and I pulled that sucker as far as it would go out and I think I finally got the hang of it.
Can I just say that Meno.pur must be devil water! I always seem to forget how much that sh*t burns. I can't believe I pay $80/vial for that.
And my last rant, my face...It's dry and oily and zitty all at the same time. How does this happen? By the end of the day, my nose and forehead have a nice shiny sheen from having sucked all the moisture out of my cheeks and around my mouth. And then, low and behold, I have two beautifully matching red zits on my nose and chin.
I feel oh so pretty today.
My sons are 6!
3 months ago